Donal O'Regan, "Volterra and Urysohn integral equations in Banach spaces", International Journal of Stochastic Analysis, vol. 11, Article ID 479356, 16 pages, 1998. https://doi.org/10.1155/S1048953398000379
Volterra and Urysohn integral equations in Banach spaces
We use topological methods to present existence principles and theory for integral equations in Banach spaces.
Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.